`a`
Related Articles
1

Singular perturbations of Blaschke products and connectivity of Fatou components

Discrete and Continuous Dynamical Systems  Volume 37, Issue 7, Pages : 3567 - 3585, 2017

Jordi Canela - (email)

 Abstract       References       Full Text      Related Articles

2

Diffusive heat transport in Budyko's energy balance climate model with a dynamic ice line

Discrete and Continuous Dynamical Systems - Series B  Volume 22, Issue 7, Pages : 2687 - 2715, 2017

James Walsh - (email)

 Abstract       References       Full Text      Related Articles

3

Boundary layers for discrete kinetic models: Multicomponent mixtures, polyatomic molecules, bimolecular reactions, and quantum kinetic equations

Kinetic and Related Models  Volume 10, Issue 4, Pages : 925 - 955, 2017

Niclas Bernhoff - (email)

 Abstract       References       Full Text      Related Articles

4

Singularly perturbed diffusion-advection-reaction processes on extremely large three-dimensional curvilinear networks with a periodic microstructure -- efficient solution strategies based on homogenization theory

Numerical Algebra, Control and Optimization  Volume 6, Issue 2, Pages : 183 - 219, 2016

Erik Kropat - (email), Silja Meyer-Nieberg - (email), Gerhard-Wilhelm Weber - (email)

 Abstract       References       Full Text      Related Articles

5

A posteriori error bounds for two point boundary value problems: A green's function approach

Journal of Computational Dynamics  Volume 2, Issue 2, Pages : 143 - 164, 2016

Jeremiah Birrell - (email)

 Abstract       References       Full Text      Related Articles

6

On global dynamics in a multi-dimensional discrete map

DCDS Supplements  Volume 2015, Issue special, Pages : 652 - 659, 2015

Anatoli F. Ivanov - (email)

 Abstract       References       Full Text      Related Articles      

7

On the Budyko-Sellers energy balance climate model with ice line coupling

Discrete and Continuous Dynamical Systems - Series B  Volume 20, Issue 7, Pages : 2187 - 2216, 2015

James Walsh - (email), Christopher Rackauckas - (email)

 Abstract       References       Full Text      Related Articles

8

Cyclicity of the origin in slow-fast codimension 3 saddle and elliptic bifurcations

Discrete and Continuous Dynamical Systems  Volume 36, Issue 1, Pages : 171 - 215, 2015

Renato Huzak - (email)

 Abstract       References       Full Text      Related Articles

9

Large deviations for some fast stochastic volatility models by viscosity methods

Discrete and Continuous Dynamical Systems  Volume 35, Issue 9, Pages : 3965 - 3988, 2015

Martino Bardi - (email), Annalisa Cesaroni - (email), Daria Ghilli - (email)

 Abstract       References       Full Text      Related Articles

10

Optimal control of multiscale systems using reduced-order models

Journal of Computational Dynamics  Volume 1, Issue 2, Pages : 279 - 306, 2014

Carsten Hartmann - (email), Juan C. Latorre - (email), Wei Zhang - (email), Grigorios A. Pavliotis - (email)

 Abstract       References       Full Text      Related Articles

11

Primary birth of canard cycles in slow-fast codimension 3 elliptic bifurcations

Communications on Pure and Applied Analysis  Volume 13, Issue 6, Pages : 2641 - 2673, 2014

Renato Huzak - (email), P. De Maesschalck - (email), Freddy Dumortier - (email)

 Abstract       References       Full Text      Related Articles

12

High frequency analysis of imaging with noise blending

Discrete and Continuous Dynamical Systems - Series B  Volume 19, Issue 4, Pages : 979 - 998, 2014

Ennio Fedrizzi - (email)

 Abstract       References       Full Text      Related Articles

13

The stability of steady-state hot-spot patterns for a reaction-diffusion model of urban crime

Discrete and Continuous Dynamical Systems - Series B  Volume 19, Issue 5, Pages : 1373 - 1410, 2014

Theodore Kolokolnikov - (email), Michael J. Ward - (email), Juncheng Wei - (email)

 Abstract       References       Full Text      Related Articles

14

Uniform Hölder regularity with small exponent in competition-fractional diffusion systems

Discrete and Continuous Dynamical Systems  Volume 34, Issue 6, Pages : 2669 - 2691, 2013

Susanna Terracini - (email), Gianmaria Verzini - (email), Alessandro Zilio - (email)

 Abstract       References       Full Text      Related Articles

15

An iterative method for the canard explosion in general planar systems

DCDS Supplements  Volume 2013, Issue special, Pages : 77 - 83, 2013

Morten Brøns - (email)

 Abstract       References       Full Text      Related Articles      

16

Gevrey normal forms for nilpotent contact points of order two

Discrete and Continuous Dynamical Systems  Volume 34, Issue 2, Pages : 677 - 688, 2013

P. De Maesschalck - (email)

 Abstract       References       Full Text      Related Articles

17

High multiplicity and complexity of the bifurcation diagrams of large solutions for a class of superlinear indefinite problems

Communications on Pure and Applied Analysis  Volume 13, Issue 1, Pages : 1 - 73, 2013

Julián López-Góme - (email), Andrea Tellini - (email), F. Zanolin - (email)

 Abstract       References       Full Text      Related Articles

18

Asymptotic analysis of the Navier-Stokes equations in a curved domain with a non-characteristic boundary

Networks and Heterogeneous Media  Volume 7, Issue 4, Pages : 741 - 766, 2012

Gung-Min Gie - (email), Makram Hamouda - (email), Roger Temam - (email)

 Abstract       References       Full Text      Related Articles

19

Singular limit of an activator-inhibitor type model

Networks and Heterogeneous Media  Volume 7, Issue 4, Pages : 781 - 803, 2012

Marie Henry - (email)

 Abstract       References       Full Text      Related Articles

20

Asymptotic analysis for the 3D primitive equations in a channel

Discrete and Continuous Dynamical Systems - Series S  Volume 6, Issue 2, Pages : 401 - 422, 2012

Makram Hamouda - (email), Chang-Yeol Jung - (email), Roger Temam - (email)

 Abstract       References       Full Text      Related Articles

21

Canard explosion in chemical and optical systems

Discrete and Continuous Dynamical Systems - Series B  Volume 18, Issue 2, Pages : 495 - 512, 2012

Elena Shchepakina - (email), Olga Korotkova - (email)

 Abstract       References       Full Text      Related Articles

22

Canard cascades

Discrete and Continuous Dynamical Systems - Series B  Volume 18, Issue 2, Pages : 513 - 521, 2012

Vladimir Sobolev - (email)

 Abstract       References       Full Text      Related Articles

23

From a PDE model to an ODE model of dynamics of synaptic depression

Discrete and Continuous Dynamical Systems - Series B  Volume 17, Issue 7, Pages : 2313 - 2327, 2012

Adam Bobrowski - (email), Katarzyna Morawska - (email)

 Abstract       References       Full Text      Related Articles

24

Stability and stabilization of the constrained runs schemes for equation-free projection to a slow manifold

Discrete and Continuous Dynamical Systems  Volume 32, Issue 8, Pages : 2759 - 2803, 2012

Antonios Zagaris - (email), Christophe Vandekerckhove - (email), C. William Gear - (email), Tasso J. Kaper - (email), Ioannis G. Kevrekidis - (email)

 Abstract       References       Full Text      Related Articles

25

A partially implicit hybrid method for computing interface motion in Stokes flow

Discrete and Continuous Dynamical Systems - Series B  Volume 17, Issue 4, Pages : 1139 - 1153, 2012

Anita T. Layton - (email), J. Thomas Beale - (email)

 Abstract       References       Full Text      Related Articles

26

Boundary layers and shock profiles for the discrete Boltzmann equation for mixtures

Kinetic and Related Models  Volume 5, Issue 1, Pages : 1 - 19, 2012

Niclas Bernhoff - (email)

 Abstract       References       Full Text      Related Articles

27

Second order approximations of quasistatic evolution problems in finite dimension

Discrete and Continuous Dynamical Systems  Volume 32, Issue 4, Pages : 1125 - 1167, 2011

Virginia Agostiniani - (email)

 Abstract       References       Full Text      Related Articles

28

Global asymptotic stability in a class of nonlinear differential delay equations

DCDS Supplements  Volume 2011, Issue Special, Pages : 727 - 736, 2011

Anatoli F. Ivanov - (email), Musa A. Mammadov - (email)

 Abstract       Full Text      Related Articles      

29

Guiding-center simulations on curvilinear meshes

Discrete and Continuous Dynamical Systems - Series S  Volume 5, Issue 2, Pages : 271 - 282, 2011

Jean-Philippe Braeunig - (email), Nicolas Crouseilles - (email), Michel Mehrenberger - (email), Eric Sonnendrücker - (email)

 Abstract       References       Full Text      Related Articles

30

Tikhonov's theorem and quasi-steady state

Discrete and Continuous Dynamical Systems - Series B  Volume 16, Issue 3, Pages : 945 - 961, 2011

Lena Noethen - (email), Sebastian Walcher - (email)

 Abstract       References       Full Text      Related Articles

31

Detectable canard cycles with singular slow dynamics of any order at the turning point

Discrete and Continuous Dynamical Systems  Volume 29, Issue 1, Pages : 109 - 140, 2010

P. De Maesschalck - (email), Freddy Dumortier - (email)

 Abstract       References       Full Text      Related Articles

32

On the convergence of singular perturbations of Hamilton-Jacobi equations

Communications on Pure and Applied Analysis  Volume 9, Issue 5, Pages : 1363 - 1377, 2010

Claudio Marchi - (email)

 Abstract       Full Text      Related Articles

33

On half-space problems for the weakly non-linear discrete Boltzmann equation

Kinetic and Related Models  Volume 3, Issue 2, Pages : 195 - 222, 2010

Niclas Bernhoff - (email)

 Abstract       Full Text      Related Articles

34

Singularly perturbed ODEs and profiles for stationary symmetric Euler and Navier-Stokes shocks

Discrete and Continuous Dynamical Systems  Volume 27, Issue 1, Pages : 133 - 169, 2010

Erik Endres - (email), Helge Kristian Jenssen - (email), Mark Williams - (email)

 Abstract       Full Text      Related Articles

35

Boundary layers in smooth curvilinear domains: Parabolic problems

Discrete and Continuous Dynamical Systems  Volume 26, Issue 4, Pages : 1213 - 1240, 2009

Gung-Min Gie - (email), Makram Hamouda - (email), Roger Témam - (email)

 Abstract       Full Text      Related Articles

36

Periodic solutions and their stability of a differential-difference equation

DCDS Supplements  Volume 2009, Issue Special, Pages : 385 - 393, 2009

Anatoli F. Ivanov - (email), Sergei Trofimchuk - (email)

 Abstract       Full Text      Related Articles      

37

Damped wave equations with fast growing dissipative nonlinearities

Discrete and Continuous Dynamical Systems  Volume 24, Issue 4, Pages : 1147 - 1165, 2009

Alexandre Nolasco de Carvalho - (email), Jan W. Cholewa - (email), Tomasz Dlotko - (email)

 Abstract       Full Text      Related Articles

38

Study of the cyclicity of some degenerate graphics inside quadratic systems

Communications on Pure and Applied Analysis  Volume 8, Issue 4, Pages : 1133 - 1157, 2009

Freddy Dumortier - (email), Christiane Rousseau - (email)

 Abstract       Full Text      Related Articles

39

Hyperbolic--parabolic singular perturbation for mildly degenerate Kirchhoff equations: Global-in-time error estimates

Communications on Pure and Applied Analysis  Volume 8, Issue 4, Pages : 1313 - 1332, 2009

Marina Ghisi - (email), Massimo Gobbino - (email)

 Abstract       Full Text      Related Articles

40

Boundary layers for the 2D linearized primitive equations

Communications on Pure and Applied Analysis  Volume 8, Issue 1, Pages : 335 - 359, 2008

Makram Hamouda - (email), Chang-Yeol Jung - (email), Roger Temam - (email)

 Abstract       Full Text      Related Articles

41

Interaction of boundary layers and corner singularities

Discrete and Continuous Dynamical Systems  Volume 23, Issue 1/2, Pages : 315 - 339, 2008

Chang-Yeol Jung - (email), Roger Temam - (email)

 Abstract       Full Text      Related Articles

42

Robust exponential attractors for a conserved Cahn-Hilliard model with singularly perturbed boundary conditions

Communications on Pure and Applied Analysis  Volume 7, Issue 4, Pages : 819 - 836, 2008

Ciprian G. Gal - (email)

 Abstract       Full Text      Related Articles

43

Asymptotic behavior of solution of hyperbolic problems on a cylindrical domain

DCDS Supplements  Volume 2007, Issue Special, Pages : 160 - 169, 2007

Bernard Brighi - (email), S. Guesmia - (email)

 Abstract       Full Text      Related Articles      

44

A note on singular perturbation problems via Aubry-Mather theory

Discrete and Continuous Dynamical Systems  Volume 17, Issue 4, Pages : 807 - 819, 2007

Fabio Camilli - (email), Annalisa Cesaroni - (email)

 Abstract       Full Text      Related Articles

45

A concept of solution and numerical experiments for forward-backward diffusion equations

Discrete and Continuous Dynamical Systems  Volume 16, Issue 4, Pages : 783 - 842, 2006

G. Bellettini - (email), Giorgio Fusco - (email), Nicola Guglielmi - (email)

 Abstract       Full Text      Related Articles

46

Analysis of a corner layer problem in anisotropic interfaces

Discrete and Continuous Dynamical Systems - Series B  Volume 6, Issue 2, Pages : 237 - 255, 2005

N. D. Alikakos - (email), P. W. Bates - (email), J. W. Cahn - (email), P. C. Fife - (email), G. Fusco - (email), G. B. Tanoglu - (email)

 Abstract       Full Text      Related Articles

47

Geometric approach to a singular boundary value problem with turning points

DCDS Supplements  Volume 2005, Issue Special, Pages : 624 - 633, 2005

Weishi Liu - (email)

 Abstract       Full Text      Related Articles      

48

Rotating fluids in a cylinder

Discrete and Continuous Dynamical Systems  Volume 11, Issue 1, Pages : 47 - 82, 2004

D. Bresch - (email), B. Desjardins - (email), D. Gérard-Varet - (email)

 Abstract       Full Text      Related Articles

49

Multiple viscous wave fan profiles for Riemann solutions of hyperbolic systems of conservation laws

Discrete and Continuous Dynamical Systems  Volume 10, Issue 4, Pages : 871 - 884, 2004

Weishi Liu - (email)

 Abstract       Full Text      Related Articles

50

Boundary conditions for multi-dimensional hyperbolic relaxation problems

DCDS Supplements  Volume 2003, Issue Special, Pages : 916 - 925, 2003

Wen-Qing Xu - (email)

 Abstract       Full Text      Related Articles      

51

Asymptotic shape of a solution for the Plasma problem in higher dimensional spaces

Communications on Pure and Applied Analysis  Volume 2, Issue 2, Pages : 259 - 275, 2003

Masataka Shibata - (email)

 Abstract       Full Text      Related Articles

52

Bifurcations of periodics from homoclinics in singular O.D.E.: applications to discretizations of travelling waves of P.D.E.

Communications on Pure and Applied Analysis  Volume 1, Issue 4, Pages : 475 - 483, 2002

Michal Fečkan - (email), Vassilis Rothos - (email)

 Abstract       Full Text      Related Articles

53

The residual boundary conditions coming from the real vanishing viscosity method

Discrete and Continuous Dynamical Systems  Volume 8, Issue 3, Pages : 605 - 625, 2002

Frederic Rousset - (email)

 Abstract       Full Text      Related Articles

54

Non-persistence of roll-waves under viscous perturbations

Discrete and Continuous Dynamical Systems - Series B  Volume 1, Issue 1, Pages : 61 - 70, 2001

Pascal Noble - (email), Sebastien Travadel - (email)

 Abstract       Full Text      Related Articles

55

A note on boundary layer effects in periodic homogenization with Dirichlet boundary conditions

Discrete and Continuous Dynamical Systems  Volume 6, Issue 3, Pages : 537 - 556, 2000

Micol Amar - (email)

 Abstract       Full Text      Related Articles